# SDR WX0A2015081172790

- Difficulty date: June 26, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,988 hours, 34,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE THE CREW RECEIVED TAIL COMPARTMENT TEMP HIGH ANNUNCIATOR.  THE CREW FINISHED THE MEMORY ITEMS & STARTED EXECUTING QRH 21.4 TAIL COMPARTMENT TEMP HIGH CHECKLIST.  THE NEXT STEP AFTER THE MEMORY ITEMS IS TO PULL ONE THROTTLE BACK AT A TIME UNTIL THE LIGHT GOES OUT.  IT DID NOT GO OUT AFTER PULLING THE LT THROTTLE BACK, INSTEAD THE LT OIL TEMP INCREASED & SPIKED AT 147C WITH THE ASSOCIATED CAUTION LIGHT.  DECLARED AN EMER & RETURNED.  THE TAIL COMPARTMENT TEMP HIGH ANNUNCIATOR WENT OUT BETWEEN 3 TO 5 MINUTES AFTER IT CAME ON.  R & R SEE LOGPAGE 611960, FOUND INSULATION ON SENSOR CLEANED INSULATION SEE LOGPAGE 611958, FOUND & REPAIRED BLOWN DUCT ON ACM SEE LOGPAGE 611959.  ALL SYS OPERATE NORMALLY AMM 21-51-00.
